Request file

Review/Citation:  Cintula, Petr, Noguera, Carles. Implicational (semilinear) logics III: completeness properties. emArchive for Mathematical Logic. /em 2018, 57(3-4), 391-420. ISSN 0933-5846

Requested document:  0477040.pdf - Author’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

0477040.pdf
Captcha
Here. *